# SDR SWIA200718825

- Difficulty date: October 29, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 13,711 hours, 10,684 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 3968 - LEFT WINDOW CAUTION MESSAGE ILLUMINATED.  REPLACED LEFT COCKPIT WINDOW IAW CRJ AMM 56-11-01, P/N NP139322-11 S/N OFF 06347H9678.
